CHARACTERIZATION OF CLASSICAL TYPE ORTHOGONAL POLYNOMIALS

We characterize the classical type orthogonal polynomials {P(n)(x)}0infinity satisfying a fourth-order differential equation of type [GRAPHICS] where l(i)(x) are polynomials of degree less-than-or-equal-to i and lambda(n) is a constant. They are only the orthogonal polynomials satisfying an orthogonality of the form [tau2, P(m)''P(n)'') + [tau1, P(m)'P(n)'] + [tau0, P(m)P(n)] = 0 for m not-equal n where tau0, tau1, and tau2 are moment functionals.
Publisher
AMER MATHEMATICAL SOC
Issue Date
1994-02
Language
ENG
Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.120, no.2, pp.485 - 493

ISSN
0002-9939
URI
http://hdl.handle.net/10203/66062
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 143
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 2 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0